Turn on thread page Beta

Period after morning after pill watch

Announcements
    • Thread Starter
    Offline

    13
    ReputationRep:
    Has anyone else got their ‘period’ after taking the MAP? I took it the following day after um sex gone wrong, which happened to be the first day off my period. All that week felt like i was gonna come on my period, then on sat had some light bleeding, sunday medium then today fairly light. I know more that 1 out of 10 people get irregular bleeding till next period but are you meant to feel the period sick? Its just awfully annoying
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 5, 2018
Poll
Which accompaniment is best?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.